3. You take certain supplements
Sometimes, certain lifestyles recommend supplements to prevent you from missing out on essential vitamins and minerals. Unfortunately, some supplements can cause you to bruise more easily, however, the reason for this is unclear. Therefore, always consult the doctor before you start taking supplements.
4. You take blood thinners
Some people take blood thinners to prevent blood clots. Blood thinners have another effect as well: they may cause you to be more sensitive to bruising. It, of course, makes sense that blood thinners dilute your blood, but there are other medicines that have this effect without you knowing it. For example, Ibuprofen and aspirin have a blood-thinning effect.
5. You don’t get enough vitamins
A deficiency of vitamin C or D can cause inexplicable bruising. However, a deficiency of vitamin C or vitamin D doesn’t develop overnight. For most people this will not be a reason they bruise more easily than others. Do you suspect that you are not getting enough vitamin C or D? Then consult a doctor.
Want to keep this article for later? Pin it on Pinterest!
Source: CountryLiving | Image: Videostill YouTube